# SDR QXEA2017040400215

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 234-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L, BETWEEN BS 234.5 & 258.5.  CORROSION REMOVED IAW SRM 51-21-00.  THE STRINGER WAS CUT IAW RD 84-53-8105.  FABRICATED A REPAIR AND SPLICES IAW RD 84-53-8105. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. INSTALLED THE REPAIR AND SPLICES IAW RD 84-53-8105.
